MAUDE Adverse Event Report: MEDTRONIC MEXICO AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-4-10-3D-SS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that a axium coil detached prematurely.The first coil embolization was performed by another manufacturer, and the second product was used.After rewinding twice, an early detachment occurred.For safety reasons, the entire microcatheter was collected.The coil had already been detached in the catheter.The coil was removed from the patient with the catheter.No surgical intervention was required.There was no deformation or damage to the delivery pusher.There was no resistance during delivery.The coil was not repositioned.The physician did not attempt to reposition the coil.The delivery pushed did not rotate inside the patient.Continuous flush was administered during the procedure.The patient was being treated for a ruptured, amorphous aneurysm in the right internal carotidposterior communicating (icpc).The max diameter was 6mm and the neck diameter was 3mm.Blood flow speed was ordinary and vessel tortuosity had no abnormalities.No patient symptoms or complications were reported.Ancillary devices: headway microcatheter, chika10 guidewire.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that the microcatheter used was a headway 17.

Brand Name
AXIUM PRIME BRPL 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key19235730
Report Number9612164-2024-02112
Device Sequence Number15441834
Product Code KRD
UDI-Device Identifier00847536008090
UDI-Public00847536008090
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-4-10-3D-SS
Device Catalogue NumberAPB-4-10-3D-SS
Device Lot Number227569940
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer05/14/2024
Initial Report FDA Received Date05/02/2024
Supplement Report FDA Received Date06/05/2024
Date Device Manufactured10/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown